# SDR 2000UALA00344

- Difficulty date: June 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7279U
- Make and model: Boeing 727222
- Aircraft serial: 21557
- Aircraft time: 62,554 hours, 35,886 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542U1
- Condition: Failed
- Location: Row 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE OVERHEAD EMERGENCY LIGHT AT ROW 3 IS DIM.  *S/D*  REPLACED BATTERY PACK.
